# SDR CVGA20211206001

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N384JW
- Make and model: Lear 60LEAR
- Aircraft serial: 60130
- Aircraft time: 10,384 hours, 7,745 cycles
- Engine: Pwa PW305A
- Engine time: 10,199 hours, 7,616 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

AT 41,000 FT GOT RED FUEL PRESSURE (L) LIGHT. WENT TO RUN QRH. LEFT ENGINE FAILED.
